ON THE SECOND EQUATION OF OBATA


Erkekoglu F.

TAIWANESE JOURNAL OF MATHEMATICS, vol.15, no.2, pp.773-786, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.11650/twjm/1500406234
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.773-786

Abstract

In this paper we prove some results related to a certain vector field satisfying the second equation of Obata [8] on vector fields.